Title: The construction of cubature formulas by continuation
Authors: Verlinden, Pierre ×
Haegemans, Anny #
Issue Date: 1990
Publisher: Springer-verlag wien
Series Title: Computing vol:45 issue:2 pages:145-155
ISSN: 0010-485X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science